# SDR PCAA9700447

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: DSC252D40130180
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO BGM, THE CREW REPORTED THE NR 1 HYDRAULIC QTY AND PRESSURE WERE LOST.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE FROM THE NR 1 PRESSURE MANIFOLD TO THE ANTI-SKID BROKEN.  REMOVED AND REPLACED LINE IAW DHC MM OPERATION, LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
